Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 287, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2025, 6:32 PM EDT for 13 counties in Georgia. It was in force for 43 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2025, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 17, 2025, 7:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banks County, GA, Barrow County, GA, Cherokee County, GA, Dawson County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Lumpkin County, GA, Pickens County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 136 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:33 PM EDT | TSTM WND DMG | 1 S Holbrook, GA | Tree down along Hopewell Chase Drive near the intersection with Chastain Court. |
| Jun 17, 6:34 PM EDT | TSTM WND DMG | 2 Nnw Dunwoody, GA | Tree down near the intersection of Roswell Road and Northridge Crossing. |
| Jun 17, 6:35 PM EDT | TSTM WND DMG | 2 Sse Roswell, GA | Tree reported down in the parking lot of an apartment complex on Cedar Run. |
| Jun 17, 6:38 PM EDT | TSTM WND DMG | 3 Wnw Lawrenceville, GA | Tree down on building near the intersection of Howard Way and Luther Way. |
| Jun 17, 6:45 PM EDT | TSTM WND DMG | 4 Sse Suwanee, GA | Tree down on building near the intersection of Doe Court and Taylor Road. |
| Jun 17, 6:49 PM EDT | TSTM WND DMG | 2 W Auraria, GA | Tree down along Castleberry Bridge Road. |
| Jun 17, 6:55 PM EDT | TSTM WND DMG | 1 Ne War Hill Park, GA | Tree down on Cool Springs Road near the intersection with Chestatee Road. |
| Jun 17, 6:55 PM EDT | TSTM WND DMG | 2 E Auraria, GA | Tree down along Pine Trail near Twin Creek Drive. |
| Jun 17, 6:57 PM EDT | TSTM WND DMG | Dahlonega, GA | Multiple trees down around University of North Georgia Dahlonega campus. |
| Jun 17, 6:58 PM EDT | TSTM WND DMG | 1 Ese Murrayville, GA | Tree and wires down near the intersection of Hopewell Church Road and Letha Road. |
| Jun 17, 6:58 PM EDT | TSTM WND DMG | 2 Ne Murrayville, GA | Tree down near the intersection of Ben Parks Road and Jake Kemp Road. |
| Jun 17, 6:59 PM EDT | TSTM WND DMG | 3 Ene War Hill Park, GA | Tree and wires down near the intersection of Chestatee Road and Osceola Trail. |
| Jun 17, 7:01 PM EDT | TSTM WND DMG | 1 Nne Garland, GA | Tree down along Copper Mines Road. |
| Jun 17, 7:02 PM EDT | TSTM WND DMG | 1 N Flowery Branch, GA | Tree down in Alberta Banks Park. |
| Jun 17, 7:03 PM EDT | TSTM WND DMG | 2 Nne Garland, GA | Tree down along Timberline Trail. |
| Jun 17, 7:03 PM EDT | TSTM WND DMG | 3 Ene Garland, GA | Tree down along Post White Hill Road. |
| Jun 17, 7:04 PM EDT | TSTM WND DMG | 6 Ssw Clermont, GA | Tree down along Honeysuckle Road near Highway 129. |
| Jun 17, 7:06 PM EDT | TSTM WND DMG | 2 Nne Gainesville, GA | Tree down along South Enota Drive NE near the intersection with Park Hill Drive. |
| Jun 17, 7:08 PM EDT | TSTM WND DMG | Oakwood, GA | Tree down along the 4100 block of Railroad Street. |
| Jun 17, 7:20 PM EDT | TSTM WND DMG | 2 Wnw Leaf, GA | Tree down across 115 E in Cleveland GA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
604
WUUS52 KFFC 172232
SVRFFC
GAC011-013-057-085-089-117-121-135-139-157-187-227-311-172315-
/O.NEW.KFFC.SV.W.0287.250617T2232Z-250617T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
632 PM EDT Tue Jun 17 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern DeKalb County in north central Georgia...
Northern Gwinnett County in north central Georgia...
Hall County in north central Georgia...
Northwestern Jackson County in northeastern Georgia...
Northwestern Barrow County in north central Georgia...
Northeastern Cherokee County in north central Georgia...
Forsyth County in north central Georgia...
Southern Lumpkin County in north central Georgia...
Western Banks County in northeastern Georgia...
Southern White County in northeastern Georgia...
Dawson County in north central Georgia...
Northeastern Fulton County in north central Georgia...
Southeastern Pickens County in north central Georgia...
* Until 715 PM EDT.
* At 631 PM EDT, severe thunderstorms were located along a line
extending from near Juno to Cumming to Johns Creek to near
Mechanicsville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 615 pm a 54 mph wind gust was
reported in Canton.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Lawrenceville, Winder, Jefferson, Cumming, Dahlonega,
Dawsonville, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Dunwoody, Milton, Duluth, Sugar Hill, Suwanee,
Buford, Norcross, and Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
3443 8361 3445 8360 3446 8358 3434 8353
3398 8367 3391 8437 3418 8432 3448 8431
3459 8364
TIME...MOT...LOC 2231Z 254DEG 40KT 3444 8422 3420 8414 3404 8420 3396
8425
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
189
WWUS52 KFFC 172257
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Tue Jun 17 2025
GAC057-089-121-227-172306-
/O.CAN.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Cherokee GA-DeKalb GA-Fulton GA-Pickens GA-
657 PM EDT Tue Jun 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE...
NORTHWESTERN DEKALB...NORTHEASTERN FULTON AND SOUTHEASTERN PICKENS
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
3443 8361 3445 8360 3446 8358 3434 8353
3398 8367 3394 8407 3421 8409 3451 8411
3459 8364
TIME...MOT...LOC 2256Z 270DEG 40KT 3451 8391 3427 8383 3411 8389 3403
8394
$$
GAC011-013-085-117-135-139-157-187-311-172315-
/O.CON.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Barrow GA-Forsyth GA-Lumpkin GA-Gwinnett GA-Banks GA-White GA-
Dawson GA-Hall GA-Jackson GA-
657 PM EDT Tue Jun 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN BARROW...NORTHEASTERN FORSYTH...SOUTHERN LUMPKIN...
NORTHEASTERN GWINNETT...WESTERN BANKS...SOUTHERN WHITE...SOUTHEASTERN
DAWSON...HALL AND NORTHWESTERN JACKSON COUNTIES...
At 656 PM EDT, severe thunderstorms were located along a line
extending from Garland to Gainesville to near Thompsons Mill to Hog
Mountain, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Lawrenceville, Winder, Jefferson, Dahlonega,
Dawsonville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Lula, Maysville, Hoschton, Clermont,
Pendergrass, and Carl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
3443 8361 3445 8360 3446 8358 3434 8353
3398 8367 3394 8407 3421 8409 3451 8411
3459 8364
TIME...MOT...LOC 2256Z 270DEG 40KT 3451 8391 3427 8383 3411 8389 3403
8394
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$162
WWUS52 KFFC 172315
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Tue Jun 17 2025
GAC011-013-085-117-135-139-157-187-311-172324-
/O.EXP.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Barrow GA-Forsyth GA-Lumpkin GA-Gwinnett GA-Banks GA-White GA-
Dawson GA-Hall GA-Jackson GA-
715 PM EDT Tue Jun 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARROW...
NORTHEASTERN FORSYTH...SOUTHERN LUMPKIN...NORTHEASTERN GWINNETT...
WESTERN BANKS...SOUTHERN WHITE...SOUTHEASTERN DAWSON...HALL AND
NORTHWESTERN JACKSON COUNTIES WILL EXPIRE AT 715 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Hall, White, Banks, and Jackson Counties.
&&
LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
3443 8361 3445 8360 3446 8358 3434 8353
3398 8367 3394 8407 3421 8409 3451 8411
3459 8364
TIME...MOT...LOC 2314Z 270DEG 40KT 3456 8369 3432 8361 3416 8368 3408
8373
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:57 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 17, 2:57 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025
Key Messages:
- Scattered showers and thunderstorms peaking during the
afternoon continue. A few may be strong with gusty winds,
localized heavy rainfall, and frequent lightning.
- Elevated, but not abnormal, apparent temperatures through the
short term driven by moisture.
The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".
Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.
SM
&&
.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025
Key Messages:
- Rising temps and heat indices as storm coverage lessens.
- Localized storms could still create flooding concerns through
the long term.
By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.
Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.
One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.
01
&&
.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025
Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.
//ATL Confidence...18Z Update...
High all elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 90 72 90 / 30 30 20 70
Atlanta 72 90 73 89 / 20 40 20 70
Blairsville 65 83 66 82 / 60 70 40 90
Cartersville 69 89 71 88 / 50 50 30 80
Columbus 72 92 72 92 / 10 30 10 60
Gainesville 70 88 72 87 / 40 50 30 80
Macon 72 92 73 91 / 10 20 10 50
Rome 70 87 71 86 / 50 60 30 90
Peachtree City 71 90 72 90 / 20 40 10 70
Vidalia 74 94 74 93 / 10 20 10 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SM
LONG TERM....01
AVIATION...SMHazardous weather outlook, Jun 17, 2:19 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 219 PM EDT Tue Jun 17 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 219 PM EDT Tue Jun 17 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon into the evening. The main threats will be gusty winds and frequent lightning. There also remains a chance for localized flooding with any heavier rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Daily thunderstorm activity will occur through this week. Storm chances will be highest during the afternoon and evening hours each day. While the risk of severe weather is low, a couple of stronger storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 17, 6:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Tue Jun 17 2025
GAZ069-079>081-172245-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
614 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of southeastern Upson,
western Crawford, southeastern Talbot and Taylor Counties through 645
PM EDT...
At 614 PM EDT, a strong thunderstorm was near Howard, or near Butler,
moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Reynolds, Junction City, Howard, Rupert, Salem, Prattsburg,
Carsonville, Wesley Church, Fickling Mill, and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3259 8448 3287 8429 3280 8411 3260 8399
3251 8409 3251 8411 3250 8413 3245 8416
3240 8422 3240 8425 3237 8425
TIME...MOT...LOC 2214Z 217DEG 21KT 3257 8432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 17, 6:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Jun 17 2025
GAZ047>049-059-172245-
Morgan GA-Walton GA-Jasper GA-Newton GA-
615 PM EDT Tue Jun 17 2025
...A strong thunderstorm will impact portions of northwestern Morgan,
central Walton, north central Jasper and northeastern Newton Counties
through 645 PM EDT...
At 615 PM EDT, a strong thunderstorm was over Starrsville, or near
Covington, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Porterdale, Rutledge,
Newborn, Mansfield, Bostwick, Good Hope, Jersey, Ebenezer,
Starrsville, Hard Labor Creek State Park, Brick Store, Pannell, and
Herndonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3344 8375 3355 8392 3385 8371 3369 8345
TIME...MOT...LOC 2215Z 217DEG 21KT 3356 8378
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 17, 6:19 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
619 PM EDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Tstm Wnd Dmg 2 WSW Aragon 34.04N 85.08W
06/17/2025 Polk GA Emergency Mngr
Powerlines down on the 200th block of Lowery
Road near Rockmart.
&&
TVLocal storm report, Jun 17, 6:22 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
622 PM EDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Dmg 5 NE Cedartown 34.06N 85.20W
06/17/2025 Polk GA Public
Tree down along Cut Log Road near Pine Pitch
Road.
&&Local storm report, Jun 17, 6:26 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
626 PM EDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Tstm Wnd Dmg 2 E Cedartown 34.01N 85.22W
06/17/2025 Polk GA Emergency Mngr
Trees down along Woodall road.
&&
TVSpecial weather statement, Jun 17, 6:27 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Tue Jun 17 2025
GAZ022-023-025-033>035-037-045>049-057>059-172300-
Butts GA-Morgan GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
Jasper GA-Newton GA-Henry GA-Hall GA-Jackson GA-North Fulton GA-
Barrow GA-DeKalb GA-Oconee GA-
627 PM EDT Tue Jun 17 2025
...Strong thunderstorms will impact portions of central DeKalb,
Gwinnett, north central Butts, southwestern Hall, west central
Jackson, Newton, Rockdale, northwestern Oconee, Barrow, central
Forsyth, northwestern Morgan, southeastern Henry, Walton, east
central Fulton and north central Jasper Counties through 700 PM
EDT...
At 627 PM EDT, a line of strong thunderstorms was along a line
extending from Mechanicsville to near Lakeview Estates to Magnet to
Ola, and moving northeast at 45 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Conyers, Winder, Monroe, Covington, Peachtree Corners,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Duluth,
Sugar Hill, Snellville, Suwanee, Buford, Lilburn, Loganville,
Chamblee, and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3421 8388 3395 8355 3381 8354 3348 8366
3336 8413 3354 8407 3369 8407 3392 8434
3422 8409
TIME...MOT...LOC 2227Z 239DEG 39KT 3395 8424 3373 8401 3357 8401 3345
8404
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:09 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jun 16, 9:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 16, 9:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 16, 9:33 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 16, 9:41 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Jun 16, 9:46 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 29 min |
| Jun 16, 9:50 PM EDT | Special Weather Statement | FFC | Dade, Walker | 25 min |
| Jun 16, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jun 16, 10:11 PM EDT | Special Weather Statement | FFC | Douglas, Haralson, Paulding | 34 min |
| Jun 16, 10:19 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 26 min |
| Jun 16, 10:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jun 16, 10:43 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Jun 16, 10:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jun 16, 11:17 PM EDT | Special Weather Statement | FFC | Taliaferro | 43 min |
| Jun 17, 2:58 PM EDT | Special Weather Statement | FFC | Schley, Webster | 32 min |
| Jun 17, 3:38 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 37 min |
| Jun 17, 3:42 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 17, 3:52 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jun 17, 4:11 PM EDT | Special Weather Statement | FFC | Sumter | 34 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Chattooga, Dade, Floyd, Walker | 32 min |
| Jun 17, 4:24 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Jun 17, 4:33 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jun 17, 4:37 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 38 min |
| Jun 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 29 min |
| Jun 17, 4:48 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 27 min |
| Jun 17, 4:53 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 30 min |
| Jun 17, 5:12 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 33 min |
| Jun 17, 5:16 PM EDT | Special Weather Statement | FFC | Catoosa, Gordon, Murray, Whitfield | 29 min |
| Jun 17, 5:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 17, 5:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb | 30 min |
| Jun 17, 5:47 PM EDT | Special Weather Statement | FFC | Gilmer, Murray, Pickens | 28 min |
| Jun 17, 5:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jun 17, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Sumter | 33 min |
| Jun 17, 5:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 32 min |
| Jun 17, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Jun 17, 6:12 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Fannin, Forsyth, Gilmer and 1 more | 33 min |
| Jun 17, 6:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 17, 6:15 PM EDT | Special Weather Statement | FFC | Newton, Walton | 30 min |
| Jun 17, 6:27 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Newton, Rockdale, Walton | 33 min |
| Jun 17, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jun 17, 6:39 PM EDT | Special Weather Statement | FFC | Lumpkin, Union, White | 51 min |
| Jun 17, 6:45 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Jun 17, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Jackson, Madison, Morgan and 3 more | 50 min |
| Jun 17, 7:07 PM EDT | Special Weather Statement | FFC | Washington | 38 min |
| Jun 17, 7:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 37 min |
| Jun 17, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, White | 31 min |
| Jun 17, 7:16 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 17, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 41 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Towns | 38 min |
| Jun 17, 7:28 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.